April 5, 2016 at 9:43 am #127862
kiukkuperseMemberApril 5, 2016 at 9:43 amPost count: 1
Hi, i used 3 months along concerta 36mg, had terrible side effects like; Anxiety, extremely aggression, fatigue, headache, appetite changes, Blurry mind, nausea, vomiting, being forgetful, faster heart pumping especially after trying to eat or smoking cigarette,paranoia , dreaming about harming myself or others, mood swings, hallucinations, acting too much impulsively, irritation, feeling like zombie.
Good to take if you want to focus your work or school but better to not take any medication, i think better to find joyful things to do instead being pushed to do things what we don’t like. This is because stimulate your nervous system and changing all your behavior which is open to debate, i had lots of side effects and can’t tolerate Concerta or some other medications. Before I used some others like for my Depression/ Anxiety /mood swings but non of the medications are helping. Also i felt like when i eat Concerta, my brain is like overloading and i was so angry all the time, even attacked to my boyfriend, smashed my Fender guitar..it is not me! I am not using anything anymore except psychotherapy, exercising, trying to eat healthy food, trying to be social and talking with friends, yoga and listening lots of music 🙂REPORT ABUSE
You must be logged in to reply to this topic.